# SDR DXTA200601239

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 4,632 hours, 2,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: 9812081
- Condition: Making Metal
- Part time: 4,632 hours, 2,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE GOT STRONG BURNING SMELL FOR 2 TO 3 MIN FOLLOWED BY A LOSS OF CONTROL OF THE COCKPIT PAC TEMP.  TEMP WENT HOT AND COULD NOT BE REDUCED IN MANUAL MODE OR AUTO, 35 DEGREES CHECK GOOD 43.5K OHMS.  CLEANED RT COALESCER IAW CE750 MM CHAPTER 12-10-01-160.  FOUND METAL IN COALESCER.  REMOVED ACM IAW CE750 MM CHAPTER 21-51-00.  INSTALLED ACM IAW 21-51-00 750 MM.  INSTALLED DUCTING 2-10.  OPS CHECK GOOD.  LK CHECK GOOD.  OK TO INSTALL DUCTING.
